MAUDE Adverse Event Report: TELEFLEX MEDICAL PE SAHARA DRY SUCT/DRY SEAL LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE SAHARA DRY SUCT/DRY SEAL LF 6/CS; BOTTLE, COLLECTION, VACUUM
Model Number IPN028484
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
In the emergency department and the pulmonology plant of the (b)(6) hospital it has been detected 6 times on 6 different patients since (b)(6) 2021 that the connection of the tube with the pleur-evac rubber is not watertight leading to the leaks in the chamber and event exit of pleural fluid trough the connection.This has generated errors in the diagnosis of the evolution of the patient's pulmonary pathology (detecting a non-real-leak) and causing late withdrawal of the thoracic tube, increasing the days of hospitalization, in addition to a possible risk of infection since not being properly sealed is a gateway to microorganisms.
 
Additional Manufacturer Narrative
(b)(4).The device history record of batch number 74c2100034 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled & inspected according to our specifications.Manufacture date: (b)(6) 2021.Expiration date:2024-02-28 two representative samples of catalog number s-1100-08lf (pe sahara dry suct/dry seal lf 6/cs) lot 74c2100034 was received for analysis.Samples were received in they original packaging sealed.The ats connector (p/n 152753) were reviewed after functional test and no issues were observed.Two representative samples of catalog number s-1100-08lf (pe sahara dry suct/dry seal lf 6/cs) lot 74c2100034 was received for analysis.Samples were received in they original packaging sealed.The ats connector (p/n 152753) were reviewed after functional test and no issues were observed.Customer complaint cannot be confirmed.No leaks were observed on ats connector (p/n 152753) on representative sample received.
 
Event or Problem Description
In the emergency department and the pulmonology plant of the san pedro hospital it has been detected 6 times on 6 different patients since (b)(6) 2021 that the connection of the tube with the pleur-evac rubber is not watertight leading to the leaks in the chamber and event exit of pleural fluid trough the connection.This has generated errors in the diagnosis of the evolution of the patient's pulmonary pathology (detecting a non-real-leak) and causing late withdrawal of the thoracic tube, increasing the days of hospitalization, in addition to a possible risk of infection since not being properly sealed is a gateway to microorganisms.

Brand Name
PE SAHARA DRY SUCT/DRY SEAL LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12507815
Report Number3004365956-2021-00282
Device Sequence Number19655551
Product Code KDQ
UDI-Device Identifier34026704631668
UDI-Public34026704631668
Combination Product (Y/N)N
Initial Reporter CountryES
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN028484
Device Catalogue NumberS-1100-08LF
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2021
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer10/22/2021
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1